# SDR SWAA2024052079240

- Difficulty date: April 25, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN PHOTOLUMINESCENT CRAZING AND STAINS THROUGH-OUT CABIN<[01] REMOVED AND REPLACED MAIN CABIN PHOTOLUMINESCENT IN REF DRAWING# 33500007;[02] VERIFIED STEP 1
